walking and fatigue

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

bones7398
New Member


Date Joined Oct 2011
Total Posts : 2
   Posted 10/4/2011 5:46 PM (GMT -6)   
Iam having a great deal of trouble walking. Iam in p.t. right now and it just seems to wear me out im not seeing any progress at all. Will steroid ivs help. Any answers i would appreciate.

Sparnix
Regular Member


Date Joined Sep 2011
Total Posts : 28
   Posted 10/5/2011 9:58 AM (GMT -6)   
Hey there!
 
I have been on IV steriods twice. The second time I went on them I pretty much had to beg the Dr. to give them to me. My Dr. explained that my body is going to do what it wants to do. If it wants to attack itself, it will.  The steroids don't stop the attacks or lessen the severity of them. They also don't heal your attacks. They just make you more comfortable. This is what I got from my Dr. They are hesitant to do IV steriods because of the side effects. It's very hard on your veins and body. Hopes this helps...
 
Take care!

honeycat
New Member


Date Joined Oct 2011
Total Posts : 6
   Posted 10/6/2011 1:08 PM (GMT -6)   
Hello,
I have only had steriods once and it took a week or 2 before I seen any improvement with my symtoms, but it did help. It was a 5 day treatment. Take care.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, June 17, 2018 8:03 PM (GMT -6)
There are a total of 2,972,656 posts in 326,003 threads.
View Active Threads


Who's Online
This forum has 160831 registered members. Please welcome our newest member, Superifffic.
417 Guest(s), 5 Registered Member(s) are currently online.  Details
Canada Mark, trekkar, Serenity Now, Lymie24, WalkingbyFaith